# SDR MYWA110128

- Difficulty date: December 12, 2011
- Submitted: December 14, 2011
- Operation: Air carrier
- Aircraft: N752MA
- Make and model: Boeing 737-48E
- Aircraft serial: 28198
- Aircraft time: 25,864 hours, 24,606 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Panel
- Condition: Defective
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  CABIN PRESSURE CONTROL PANEL DIGITS UNREADABLE.  REMOVED AND REPLACED CABIN PRESSURE CONTROL PANEL IAW B737-400 M/M 21-31-25, OPS CHECK NORMAL IAW B737-400 M/M 21-31-00.
